# SDR SIMA20120517002

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,576 hours, 14,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND SEVERAL EMERGENCY LIGHTS ON THE CAPTAIN SIDE ILLUMINATED FOR SEVERAL MINUTES.  COULD NOT BE SWITCHED OFF FROM EITHER SWITCH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE EMERGENCY LIGHTS OPERATIONAL CHECK WAS NORMAL IAW CRJ 700 AMM 33-51-00.  COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
